I have the mirena since march 2013. I see period every month. This month for these last 3 weeks i am spotting a very dark brown discharge (almost black) is it something normal? As i am very worried. Shall i stop intercalls while having this situation?
Typically, when blood is more brown or dark colored, it is not "new." This could simply mean, the Mirena is causing you to bleed during intercourse and it isn't coming out until days later. This happened to me also. Mirena made me bleed a lot. I was told by my doctor that as long as I was not in pain, bleeding/spotting while on the Mirena is very normal. I eventually got mine taken out because I was bleeding constantly for months. I do hope it gets better for you, as it is very frustrating. If it becomes more of a severe problem or you begin to feel pain, see your doctor as the pain may be signs of uterine perforation.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2014 • 1 answer
Posted 7 Aug 2015 • 0 answers
Posted 19 Sep 2016 • 0 answers
Lo Loestrin Fe normal first month, then brown discharge period.. then brown spotting, now pink spot?
Posted 9 Nov 2016 • 0 answers
Posted 20 Feb 2018 • 0 answers